AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
The Complete Dimension Theory of Partially Ordered Systems with Equivalence and Orthogonality
K. R. Goodearl, University of California, Santa Barbara, CA, and F. Wehrung, University of Caen, France

Memoirs of the American Mathematical Society
2005; 117 pp; softcover
Volume: 176
ISBN-10: 0-8218-3716-8
ISBN-13: 978-0-8218-3716-0
List Price: US$68
Individual Members: US$40.80
Institutional Members: US$54.40
Order Code: MEMO/176/831
[Add Item]

Request Permissions

Table of Contents

  • Introduction
  • Partial commutative monoids
  • Continuous dimension scales
  • Espaliers
  • Classes of espaliers
  • Bibliography
  • Index
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia